MathSciNet Relay Station
MathSciNet bibliographic data
MR567992 (81c:52011) 52A35 (52A10)
Katchalski, Meir; Lewis, Ted Cutting families of convex sets. Proc. Amer. Math. Soc. 79 (1980), no. 3, 457–461.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement